# SDR SWAA061530

- Difficulty date: May 6, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 26,627 hours, 15,581 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Sheared
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RIVETS SHEARED ON L1 DOOR EMERGENCY EXIT EVAC SLIDE AFT HOOK.  REMOVED AND REPLACED EVAC SLIDE RIVETS PER SRM.
